# SDR DL72S020115

- Difficulty date: January 31, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 63,281 hours, 42,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90052
- Part serial: 4461
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 3B WOULD NOT COME ON.  REPLACED BATTERY AND BATTERY RACK.
